Decay estimates for the critical semilinear wave equation
Annales de l'I.H.P. Analyse non linéaire, Volume 15 (1998) no. 6, pp. 783-789.
@article{AIHPC_1998__15_6_783_0,
     author = {Bahouri, Hajer and Shatah, Jalal},
     title = {Decay estimates for the critical semilinear wave equation},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {783--789},
     publisher = {Gauthier-Villars},
     volume = {15},
     number = {6},
     year = {1998},
     zbl = {0924.35084},
     mrnumber = {1650958},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1998__15_6_783_0/}
}
TY  - JOUR
AU  - Bahouri, Hajer
AU  - Shatah, Jalal
TI  - Decay estimates for the critical semilinear wave equation
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1998
DA  - 1998///
SP  - 783
EP  - 789
VL  - 15
IS  - 6
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPC_1998__15_6_783_0/
UR  - https://zbmath.org/?q=an%3A0924.35084
UR  - https://www.ams.org/mathscinet-getitem?mr=1650958
LA  - en
ID  - AIHPC_1998__15_6_783_0
ER  - 
%0 Journal Article
%A Bahouri, Hajer
%A Shatah, Jalal
%T Decay estimates for the critical semilinear wave equation
%J Annales de l'I.H.P. Analyse non linéaire
%D 1998
%P 783-789
%V 15
%N 6
%I Gauthier-Villars
%G en
%F AIHPC_1998__15_6_783_0
Bahouri, Hajer; Shatah, Jalal. Decay estimates for the critical semilinear wave equation. Annales de l'I.H.P. Analyse non linéaire, Volume 15 (1998) no. 6, pp. 783-789. http://www.numdam.org/item/AIHPC_1998__15_6_783_0/

[1] H. Bahouri, P. Gerard, Private communications.

[2] J. Ginibre, A. Soffer, G. Velo, The global Cauchy problem for the critical nonlinear wave equation, J. Func. Analysis, Vol. 110, 1992, pp. 96-130. | MR | Zbl

[3] J. Ginibre, G. Velo, The global Cauchy problem for the nonlinear Klein-Gordon equation, Math. Zeit., Vol. 189, 1985, pp. 487-505. | MR | Zbl

[4] M. Grillakis, Regularity and asymptotic behavior of the wave equation with a critical nonlinearity, Ann. of Math., Vol. 132, 1990, pp. 485-509. | MR | Zbl

[5] K. Jörgen, Das Anfangswertproblem in Grossen für eine Klasse nichtlinearer wellengleichunger, Math. Zeit., Vol. 77, 1961, pp. 295-308. | MR | Zbl

[6] J. Rauch, The u5 Klein-Gordon equation, Nonlinear PDE's and Applications. Pitman Research Notes in Math., Vol. 53, pp. 335-364. | MR | Zbl

[7] I.E. Segal, The global Cauchy problem for a relativistic scalar field with power interaction, Bull. Soc. Math. France, Vol. 91, 1963, pp. 129-135. | Numdam | MR | Zbl

[8] J. Shatah, M. Struwe, Regularity results for nonlinear wave equation, Ann. of Math., Vol. 138, 1993, pp. 503-518. | MR | Zbl

[9] J. Shatah, M. Struwe, Well-posedness in the energy space for semilinear wave equations with critical growth, Internat. Math. Res. Notices, Vol. 7, 1994, pp. 303-309. | MR | Zbl

[10] W. Strauss, Decay and asymptotics for ⊑u = F(u), J. Funct. Anal., Vol. 2, 1968, pp. 405-457. | MR | Zbl

[11] W. Strauss, Nonlinear invariant wave equations, Lecture Notes in Physics, Vol. 23, 1978, 197-249, Springer, New York. | MR

[12] W.A. Strauss, Nonlinear scattering theory of low energy, J. Funct. Anal., Vol. 41, 1981, pp. 110-133. | MR | Zbl

[13] R.S. Strichartz, Convolutions with kernels having singularities on a sphere, Trans. A.M.S., Vol. 148, 1970, pp. 461-471. | MR | Zbl

[14] R.S. Strichartz, Restrictions of Fourier transforms to quadratic surfaces and decay of solutions of wave equations, Duke Math. J., Vol. 44, 1977, pp. 705-714. | MR | Zbl

[15] M. Struwe, Globally regular solutions to the u5 Klein-Gordon equation, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 4, Vol. 15, 1988, pp. 495-513. | Numdam | MR | Zbl

[16] C. Zuily, Solutions en grand temps d' equations d' ondes non linéares Séminaire BouBaki, 46ème année, 1993-94, n° 779. | Numdam | Zbl